# SDR SIMA20131022003

- Difficulty date: October 22, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 8,847 hours, 5,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF, PILOTS AND F/A NOTICED STRONG ODOR THROUGHOUT THE CABIN AND COCKPIT.  REPAIRED TWO HYD TUBES IN AFT FUSELAGE FS 925.00 - 1162.00 IAW 20-30-00.  LEAK CHECKED GOOD.  PERFORMED OPS CHECK OF AIR SYSTEM. NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
